Subham Reading RoomEducation in Kathmandu, Nepal
A 66 year old man with a history of a large ICH 2 months ago. He's being evaluated for another stroke. CAT scan is negative for hemorrhage. The patient is receiving oxygen via nasal canula at 2L/ min and an IV has been established. His blood pressure is 180/100 mm Hg. Which drug do you anticipate giving to this patient?
B. Glucose (D50)
Which of the following are monitor of cerebral oxygenation and metabolism?
A. Near infra red spectroscopy
B. Density spectral array
C. fibreoptic intraparenchymal catheter
D. Nitrous oxide wash in
Morphine is utilized in the management of ACS because of the following except
A. Produces central nervous system analgesia which reduces the adverse effects of neurohumoral activation, catecholamines release, and heightened myocardial oxygen demand
B. Produces venodilation which reduces LV preload and oxygen requirements
C. Helps redistribute blood volume in patients with acute pulmonary edema
D. None of above
Your 27 year old roommate uses opiods. You find him unresponsive with no breathing but a strong pulse. You suspect an opiods associated life threatening emergency. A friend is calling your local emergency number and is looking for the naloxone autoinjector. What action should you take?
A. remain with your roommate until the nalaxone arrives and administer it immediately.
B. Begin CPR, starting with chest compressions
C. Provide rescue breathing: 1 breath every 5-6 seconds
D. Provide rapid defibrillation with AED.
A 53 year old man suddenly collapses and becomes unresponsive. You witness him collapse and are the first rescuer to arrive at the scene. You find him lying motionless on the floor.
Which is the first action should you take in this situation?
A. Activate the emergency response system
B. Start high quality CPR, beginning with chest compressions
C. Start providing rescue breaths...
D. Verify that the scene is safe for you and the victim